# SDR REXA2012041900533

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 24,654 hours, 21,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOODLIGHT AT SEAT 2B INOP.  REMOVED AND REPLACED EMERGENCY CEILING FLOOR LIGHT IAW AMM 33-51-14.  OP CHECKS GOOD.  OK FOR SERVICE.
